# SDR NACA20040009

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,038 hours
- Engine: Pwa R2800CB3
- Engine time: 1,109 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Fouled
- Location: Engine
- Part time: 99 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO NR 14 CYLINDER DOUBLE SHORTED SECONDARY.  REPLACED SPARK PLUGS, SHORT LEADS AND RESET VALVE CLEARANCES.  CHECKED GOOD.
